Open Access
June 1996 Robust inference for variance components models for single trees of cell lineage data
R. M. Huggins
Ann. Statist. 24(3): 1145-1160 (June 1996). DOI: 10.1214/aos/1032526961


Previously, Huggins and Staudte examined robust estimators for a variance components formulation of the bifurcating autoregressive model for cell lineage data. They gave asymptotic properties of the estimators if a large number of trees were observed. However, for single trees the derivation of these asymptotic properties is more complex. Here the asymptotic distributions of robust estimators of parameters associated with the stationary bifurcating autoregressive process as a single tree becomes large are obtained. These results follow from the formulation of the estimating functions as the product of a nonrandom matrix and the sum of vectors of functions of an infinite sequence of exchangeable random variables.


Download Citation

R. M. Huggins. "Robust inference for variance components models for single trees of cell lineage data." Ann. Statist. 24 (3) 1145 - 1160, June 1996.


Published: June 1996
First available in Project Euclid: 20 September 2002

zbMATH: 0865.62016
MathSciNet: MR1401842
Digital Object Identifier: 10.1214/aos/1032526961

Primary: 62F35
Secondary: 62F12 , 62M99

Keywords: asymptotic inference , cell lineage data , robust estimation , variance components

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 3 • June 1996
Back to Top